# SDR SIMA20220821002

- Difficulty date: August 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 49,745 hours, 45,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: R12
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 CEILING EMERGENCY LIGHT INOP-C/A-RAR ROW 12 CEILING EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-08-000-801-A AND 33-50-08-400-801-A. OPC GOOD. END.
